Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have hep c, fungal nail infection. Consume alcohol and smoke. No medication till now.What will happen?

will black mold or any kind of mold effect a person with hep c whos been drinking alcohol and smoking crystal myth for the last 3 months and also has a fungal (nail) infection. and also inhaling a lot of dust from old carpets , living in a 1953 built apartment. and whos been out of work for 3 months from stress . what will happen
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
As your history suggest of having Hepatitis C viral infection and alcohol consumption, both of these in combination will damage your Liver including Smoking. Hepatitis is a chronic infection of Liver which will lead to cirrhosis (irreversible damage) of Liver, which is a life threatening condition and alcohol consumption hastens this process. Once liver damage starts developing body's immunity decreases and it becomes susceptible to multiple infection including fungal infections. So presence of fungal infection over nails is a sign of poor hygiene and decreased immune status which can be dangerous.

Hence it is better to avoid alcohol consumption and concentration on sanitation and self hygiene is advisable. Kindly consult a skin specialist for your fungal nail infection and advised to consult a Gastrenterologist/ Hepatologist to know about your Liver status (Hepatitis C Activity) to avoid further damage as early as possible.

Wish a Healthy Life.
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor